Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 152, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 11, 2006, 6:19 AM EDT for Franklin County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2006, 6:19 AM EDT (10:19 UTC)
- Expired
- May 11, 2006, 7:00 AM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Franklin County, FL
The radar
The Tallahassee radar (KTLH), 108 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1295 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 111021
SVRTAE
FLC037-111100-
/O.NEW.KTAE.SV.W.0152.060511T1019Z-060511T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 AM EDT THU MAY 11 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FRANKLIN COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF APALACHICOLA
* UNTIL 700 AM EDT(600 AM CDT)
* AT 612 AM EDT(512 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. AS THIS STORM PASSES CLOSE TO THE COAST OF
SOUTHWEST FRANKLIN COUNTY...WATERSPOUTS ARE POSSIBLE. THIS STORM
WAS LOCATED 21 MILES WEST OF APALACHICOLA...OR ABOUT 12 MILES
SOUTH OF PORT ST. JOE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTH OF APALACHICOLA BY 640 AM EDT(540 AM CDT)...
IN ADDITION DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 2967 8521 2969 8521 2971 8520 2971 8498
2971 8498 2970 8511 2969 8508 2964 8510
2960 8505 2960 8504 2970 8475 2959 8503
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:30 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 11, 3:30 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 AM EDT THU MAY 11 2006 ...ANOTHER SEVERE WEATHER EPISODE OVERNIGHT ACROSS TRI-STATE AREA... .SYNOPSIS REGIONAL 00Z SOUNDINGS SHOWED MOIST AND VERY UNSTABLE AIRMASS WITH CAP AT H85-7 WITH COLD POOL ABOVE. ML CAPES 1500 TO 200 J/KG AND STEEP H7-H5 LAPSE RATES. H85 LOW LEVEL JET ASSOCD WITH DEEPENING CYCLONE OVER OHIO VALLEY WITH LARGE MCS AT BASE MOVING ACROSS SRN GA WWD INTO SRN MISS. THIS PROVIDED EXCELLENT ENVIRONMENT FOR FORCING ALLOWING PARCELS TO REACH LFC. MERGING STORMS PRODUCING IMPRESSIVE DOWNDRAFTS MERGING INTO OUTFLOWS...GUST FRONTS AND THE FORMATION OF BOWING ECHOS. 50-55KT 0-6KM SHEAR SUPPORTING HAIL-PRODUCING UPDRAFTS. STATIONARY FRONT ANALYZED FROM CNTRL MISS SE TO VCNTY DHN BEFORE BECOMING DIFFUSE. COLD FRONT ANALYZED FROM MOBILE NE THRU WRN ALA NEWD TO LOW OVER GREAT LAKES. STORMS CONTINUE TO MOVE SEWD ALONG TRAJECTORY OF DYING STATIONARY FRONT AND IN NW UPPER STEERING FLOW...TOWARDS THE GULF COAST WITH SEVERE WEATHER ALONG AND SOUTH OF FRONT IN WARM SECTOR. OVERNIGHT...MAIN BOWING LINE MOVED FROM WRN TO ERN CWA SPARKING A SERIES OF SEVERE THUNDERSTORMS...ALBEIT WITH ACTIVITY WEAKENING SOMEWHAT FROM W-E. AS EXPECTED WITH SE TRAJECTORY OF STORMS...RADAR INDICATES THAT MORE ACTIVE STORMS OFFSHORE AND ALONG COAST WHERE WSW 25 KT LOW LEVEL JET EXISTS. THIS WILL BE FOCUS OF NEXT FEW HOURS. OTHERWISE...UPPER LOW OVER MS VALLEY WILL MOVE EWD TO OHIO/TENN VALLEYS TODAY WITH STRONG VORT DROPPING THRU BASE OF H2 TROF INTO CAROLINAS AND THEN OFFSHORE THIS AFTERNOON. SECOND IMPULSE DROPS SEWD ALONG WITH H2 JET INTO OHIO/TENN VALLEYS. THIS SCENARIO WILL DRAG ABOVE COLD FRONT ACROSS CWA LATER TODAY. UNTIL FRONT PASSES...LOCAL AREA WILL REMAIN IN SATURATED AIRMASS. IN WAKE OF FRONT HIGH PRESSURE BUILDS IN AND PRECIP AND THEN SKIES CLEAR OUT THIS AFTERNOON FROM NW-SE. ZFP WILL SHOW THIS TREND WITH POPS FROM LIKELY SE THIRD TO MID-SCT POPS NW THIRD TODAY WITH EMPHASIS ON DECREASING CLOUDS AND RAIN IN AFTERNOON. GUSTY AND BREEZY WEST WINDS ALONG AND NORTHWEST WINDS IN WAKE OF FRONT. THIS EVENING INTO SATURDAY SHOULD ALLOW A BRIEF LULL IN ACTIVE WEATHER PATTERN. HOWEVER SERIES OF IMPULSES IN WLY FLOW WILL MOVE ACROSS FLATTENED MID CONUS RIDGE MOVING INTO THE PLAINS ON FRI AND MID SOUTH ON SATURDAY BEFORE DROPPING FURTHER SE. GULF STATES HIGH THEN PUSHED EWD INTO E COAST ON SAT AND OFFSHORE ON SUN. ANOTHER FRONT WILL BE DRAGGED TOWARDS THE CWA LATE SATURDAY NIGHT AND PUSH ACROSS CWA ON SUNDAY. SCT POPS SATURDAY NIGHT AND ESPECIALLY ON SUNDAY. && .LONG TERM...(MONDAY THROUGH THURSDAY... FRONT EXITS LATE SUNDAY AND TROF MOVES OFFSHORE REPLACED BY RIDGE WITH IMPROVING WX INTO MID-WORK WEEK. STUBBORN UPPER LOW FINALLY EJECTS OUT INTO THE ATLANTIC ON WEDNESDAY ALLOWING FOR SHALLOW RIDGING TO BUILD INTO THE REGION. && .MARINE...SCA ISSUED FOR INCREASING WINDS EXPECTED TODAY ALONG AND ESPECIALLY IN WAKE OF FRONT. ADVISORY CONDITIONS SHOULDNT LAST TOO LONG ENDING BY EVENING. THEN NO HEADLINES SHORT TERM. && .FIRE WEATHER... A FIRE WEATHER WATCH FOR FLORIDA IS LIKELY FOR FRIDAY AND WILL LIKELY BE ISSUED WITH PACKAGE. DEW PTS WILL INCREASE ENOUGH BY SATURDAY AHEAD OF NEXT SYSTEM TO BRING RELATIVE HUMIDITIES UP TO ABOVE 35 PERCENT. && .AVIATION...EXPECT GUSTY SURFACE WINDS AND DEVELOPING LIFR CIGS AND VSBYS IN AROUND STRONGER STORMS UNTIL FRONT PASSES. EXPECT LINGERING IFR VSBYS AND LIFR CIGS FOR AT LEAST SEVERAL HOURS FOLLOWING THE PASSAGE OF THE FRONT...AS INDICATED IN THE LATEST TAFS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 82 51 80 49/ 70 10 00 10 PANAMA CITY 78 60 78 61/ 50 00 00 00 DOTHAN 79 54 78 56/ 40 00 00 00 ALBANY 80 53 78 53/ 50 00 00 00 VALDOSTA 82 52 79 52/ 60 10 00 00 CROSS CITY 80 54 79 52/ 70 10 00 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. PUBLIC/MARINE/LONG TERM...BLOCK AVIATION/FIRE WX...MROCZKA
Hazardous weather outlook, May 11, 5:37 AM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 537 AM EDT THU MAY 11 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-121200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 437 AM CDT THU MAY 11 2006 /537 AM EDT THU MAY 11 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL CROSS THE LOCAL AREA THIS MORNING INTO THE AFTERNOON. AHEAD OF THE FRONT A BROAD AREA OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED. ONE OR TWO STORMS MAY BE STRONG ESPECIALLY OVER THE COASTAL WATERS AND ADJACENT COASTLINES. BEGINNING THIS AFTERNOON...DRIER AIR WILL MOVE IN WITH A RAPID CLEARING OF SKIES. WINDS WILL REMAIN LOCALLY GUSTY AND BREEZY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LITTLE TO NO RAIN CHANCES ARE EXPECTED FRIDAY INTO SATURDAY. THEN YET ANOTHER FRONT WILL APPROACH LATE SATURDAY INTO EARLY SUNDAY BRINGING MORE SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE ON SUNDAY. IN ITS WAKE....DRIER AIR IS EXPECTED INTO THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BLOCK
In the hours before
Special weather statement, May 11, 1:46 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 146 AM EDT THU MAY 11 2006 FLZ015-027-110630- FRANKLIN-WAKULLA- 146 AM EDT THU MAY 11 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND... * UNTIL 230 AM EDT AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF SAINT MARKS TO 8 MILES EAST OF APALACHICOLA...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, May 11, 1:52 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 152 AM EDT THU MAY 11 2006 FLZ028-110645- TAYLOR- 152 AM EDT THU MAY 11 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN THE FLORIDA BIG BEND... * UNTIL 245 AM EDT AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS 14 MILES EAST OF SAINT MARKS...MOVING EAST AT 45 MPH. THESE STORMS WILL BE NEAR... NEAR PERRY BY 220 AM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, May 11, 2:11 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 211 AM EDT THU MAY 11 2006 FLZ019-110715- MADISON- 211 AM EDT THU MAY 11 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 315 AM EDT AT 209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MONTICELLO...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... NEAR MADISON BY 240 AM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, May 11, 3:43 AM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 AM EDT THU MAY 11 2006 FLZ012-110815- BAY- 343 AM EDT THU MAY 11 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY... * UNTIL 315 AM CDT AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LOWER GRAND LAGOON...OR 6 MILES SOUTHWEST OF PANAMA CITY...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... SPRINGFIELD BY 350 AM EDT(250 AM CDT). CALLAWAY BY 355 AM EDT(255 AM CDT). WINDS GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM. MROCZKA 14-MROCZKA
Special weather statement, May 11, 4:03 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EDT THU MAY 11 2006 FLZ034-110845- DIXIE- 403 AM EDT THU MAY 11 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY... * UNTIL 445 AM EDT AT 400 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR STEINHATCHEE...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... CROSS CITY BY 440 AM EDT. WINDS BETWEEN 30 AND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, May 11, 6:04 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 604 AM EDT THU MAY 11 2006 FLZ014-015-111100- FRANKLIN-GULF- 604 AM EDT THU MAY 11 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF COUNTIES... * UNTIL 700 AM EDT(600 AM CDT) AT 600 AM EDT(500 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF PORT ST. JOE... MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... APALACHICOLA BY 630 AM EDT(530 AM CDT). AS THIS STORM MAKES A CLOSE PASS TO THE COASTS OF FRANKLIN AND GULF COUNTIES WINDS OF 30 TO 40 MPH ARE POSSIBLE. IN ADDITION... SHOULD THIS STORM INTENSIFY AN ISOLATED WATERSPOUT IS POSSIBLE. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:48 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 42 min |
| May 10, 10:48 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 42 min |
| May 10, 11:31 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 44 min |
| May 10, 11:44 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Washington | 61 min |
| May 11, 12:21 AM EDT | Special Marine Warning | TAE | 114 min | |
| May 11, 12:25 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 50 min |
| May 11, 12:39 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 66 min |
| May 11, 12:40 AM EDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 65 min |
| May 11, 2:14 AM EDT | Special Marine Warning | TAE | 2 hr | |
| May 11, 4:14 AM EDT | Special Marine Warning | TAE | 91 min | |
| May 11, 4:46 AM EDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 11 hr |
| May 11, 5:45 AM EDT | Special Marine Warning | TAE | 90 min | |
| May 11, 8:45 AM EDT | Severe Thunderstorm Warning | TAE | Dixie | 30 min |
| May 11, 8:50 AM EDT | Special Marine Warning | TAE | 25 min | |
| May 11, 3:35 PM EDT | Fire Weather Watch | TAE | Calhoun, Dixie, Franklin, Gadsden, Gulf, Jackson and 6 more | 24 hr |
| May 11, 3:35 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.